# SDR SWAA2024031551940

- Difficulty date: February 13, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 51,825 hours, 31,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 500d S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET BS 500D AND STRINGER 22L FWD CARGO COMPARTMENT 2024-123931<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[02] REPLACED GUSSET LOCATED BS 500D AND STRINGER 22L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG: 143A7902;SHEET:209; REV:-.;[03] EDITED STEP 1  REPLACED GUSSET LOCATED BS 500D AND STRINGER 22L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG: 143A7902;SHEET:209; REV:- A SEE INDIVIDUAL SIGN OFF BELLOW.;[04] REPLACED GUSSET LOCATED BS 500D AND STRINGER 22L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG: 143A7902;SHEET:209; REV:- A SEE INDIVIDUAL SIGN OFF BELLOW. RII
